Given a vector field ρ(1,b)∈Lloc1(R+×Rd,Rd+1) such that divt,x(ρ(1,b)) is a measure, we consider the problem of uniqueness of the representation η of ρ(1 , b) Ld+1 as a superposition of characteristics γ:(tγ-,tγ+)→Rd, γ˙ (t) = b(t, γ(t)). We give conditions in terms of a local structure of the representation η on suitable sets in order to prove that there is a partition of Rd+1 into disjoint trajectories ℘a, a∈ A, such that the PDE divt,x(uρ(1,b))∈M(Rd+1),u∈L∞(R+×Rd),can be disintegrated into a family of ODEs along ℘a with measure r.h.s. The decomposition ℘a is essentially unique. We finally show that b∈Lt1(BVx)loc satisfies this local structural assumption and this yields, in particular, the renormalization property for nearly incompressible BV vector fields.

A uniqueness result for the decomposition of vector fields in Rd / Bianchini, S.; Bonicatto, P.. - In: INVENTIONES MATHEMATICAE. - ISSN 0020-9910. - 220:1(2020), pp. 255-393. [10.1007/s00222-019-00928-8]

A uniqueness result for the decomposition of vector fields in Rd

Bianchini, S.
;
Bonicatto, P.
2020-01-01

Abstract

Given a vector field ρ(1,b)∈Lloc1(R+×Rd,Rd+1) such that divt,x(ρ(1,b)) is a measure, we consider the problem of uniqueness of the representation η of ρ(1 , b) Ld+1 as a superposition of characteristics γ:(tγ-,tγ+)→Rd, γ˙ (t) = b(t, γ(t)). We give conditions in terms of a local structure of the representation η on suitable sets in order to prove that there is a partition of Rd+1 into disjoint trajectories ℘a, a∈ A, such that the PDE divt,x(uρ(1,b))∈M(Rd+1),u∈L∞(R+×Rd),can be disintegrated into a family of ODEs along ℘a with measure r.h.s. The decomposition ℘a is essentially unique. We finally show that b∈Lt1(BVx)loc satisfies this local structural assumption and this yields, in particular, the renormalization property for nearly incompressible BV vector fields.
220
1
255
393
Bianchini, S.; Bonicatto, P.
File in questo prodotto:
File Dimensione Formato  
weak_Bressan_conj_master.pdf

accesso aperto

Tipologia: Documento in Pre-print
Licenza: Non specificato
Dimensione 1.22 MB
Formato Adobe PDF
1.22 MB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/109154
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 29
  • ???jsp.display-item.citation.isi??? 16
social impact